# SDR CALA2014081101091

- Difficulty date: August 11, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N17128
- Make and model: Boeing 757224
- Aircraft serial: 27567
- Aircraft time: 66,952 hours, 15,038 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1020
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME STATION 1580 CRACKED AT INBD FASTENER ON PSU RAIL BRACKET BETWEEN STRINGER 8L & 9L.  INSP REPAIR IAW SRM 53-00-07 REPAIR 1, PG 207.  15,038 CYCLES NOW. INSP THRESHOLD ZONE 3, 12,000 FLT CYCLES FROM REPAIR INSTALL OR 50,000 AIRFRAME FLT CYCLES, WHICHEVER COMES FIRST. REPEAT INSP METHOD DVI, INTERVAL 12,000 FLT CYCLES.
